MAUDE Adverse Event Report: ARTHREX, INC. AR-400 DRILLSAW SPORTS RECIPROCATING SAW; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. AR-400 DRILLSAW SPORTS RECIPROCATING SAW; POWERED SURG ORTHOPEDIC INSTR
Model Number AR-400 DRILLSAW SPORTS RECIPROCATING SAW
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee prothesis surgery the saw blade was stuck in the device because the device could not be opened.The saw blade could only be removed after several minutes.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device from another company.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the reported event was not confirmed.The manufacturer evaluation revealed the saw is worn at the saw blade holder.However, the saw blade is not sticking in the device, and the device can be opened as normal.

Brand Name
AR-400 DRILLSAW SPORTS RECIPROCATING SAW
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22494695
Report Number1220246-2025-02851
Device Sequence Number17170492
Product Code HWE
UDI-Device Identifier00888867428218
UDI-Public(01)00888867428218(11)240813(10)15307831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-400 DRILLSAW SPORTS RECIPROCATING SAW
Device Catalogue NumberAR-400SR
Device Lot Number15307831
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown